MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. HALOGEN LIGHT SOURCE

SHIRAKAWA OLYMPUS CO., LTD. HALOGEN LIGHT SOURCE
Model Number CLH-2
Medical Device Problem Code No Visual Prompts/Feedback (4021)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the lamp from the light source does not light even when new.There were no reports of patient harm.
 
Additional Manufacturer Narrative
This file was originally submitted on 7/19/2024 however due to the crowd strike error the receiving server was down, and this file has now been resubmitted on 7/23/2024.This report is being supplemented to provide additional information based on the device evaluation, legal manufacturer's final investigation and corrections to b5, g6.B5- information was updated as it was inadvertently missing in the initial report.G6- report type was intended to be "initial", and the 5 day was incorrectly selected on the initial report.The subject device was evaluated and confirmed the lamp does not light up due to lamp socket failure.The device history record was unable to be reviewed as the subject device was manufactured over 15 years ago.However, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.Based on the results of the investigation, the specific root cause of the lamp socket failure could not be determined at this time.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
The event was found during inspection for use during a diagnostic procedure.

Brand Name
HALOGEN LIGHT SOURCE
Common Device Name
HALOGEN LIGHT SOURCE
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key19593453
Report Number3002808148-2024-05692
Device Sequence Number15570976
Product Code EOQ
UDI-Device Identifier04953170024429
UDI-Public04953170024429
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCLH-2
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/18/2024
Was the Report Sent to FDA? No
Type of Report(Section G)Five-Day
Initial Date Received by Manufacturer 06/18/2024
Supplement Date Received by Manufacturer07/11/2024
Initial Report FDA Received Date06/24/2024
Supplement Report FDA Received Date07/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/20/2002
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown